# SDR HEEA107419

- Difficulty date: December 13, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 22,672 hours
- Engine: Pwa PT6T3B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23046020
- Part serial: 9159
- Condition: Failed
- Location: Nr 2
- Part time: 20,048 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR FAILED IN FLIGHT.  REPLACED NR 2 STARTER GENERATOR.
